Alert archive / Nebraska / Tornado Warnings in 2009

Tornado Warning 11, NWS Cheyenne, WY

June 9, 2009Cheyenne County, Nebraska

NWS Cheyenne, WY issued this tornado warning at Jun 9, 2009, 2:32 PM MDT for Cheyenne County, Nebraska. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2009, 2:32 PM MDT (20:32 UTC)
Expired
Jun 9, 2009, 3:15 PM MDT
In force
43 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon

County Cheyenne County, NE

The radar

The Cheyenne radar (KCYS), 150 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2009-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2009-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
195 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
781 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS55 KCYS 092032
TORCYS
NEC033-092115-
/O.NEW.KCYS.TO.W.0011.090609T2032Z-090609T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
232 PM MDT TUE JUN 9 2009

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 315 PM MDT

* AT 232 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD
  NEAR MOUNT VERNON...OR 10 MILES WEST OF SIDNEY. A TORNADO MAY
  DEVELOP AT ANY TIME DOPPLER RADAR SHOWED THIS TORNADIC STORM
  MOVING EAST AT 20 MPH.

* THE TORNADO WILL BE NEAR...
  BROWNSON AROUND 245 PM MDT.
  SIDNEY AND SIDNEY AIRPORT AROUND 305 PM MDT.
  COLTON AROUND 315 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE I-80
EXIT 55.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 41 AND
65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 4125 10283 4103 10284 4106 10329 4124 10328
TIME...MOT...LOC 2032Z 272DEG 16KT 4115 10316

$$
3 follow-up statements
000 
WWUS55 KCYS 092043
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
243 PM MDT TUE JUN 9 2009

NEC033-092115-
/O.CON.KCYS.TO.W.0011.000000T0000Z-090609T2115Z/
CHEYENNE NE-
243 PM MDT TUE JUN 9 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM MDT FOR CENTRAL
CHEYENNE COUNTY...

AT 223 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 
WITH THIS STORM. THERE MAY BE A POTENTIAL TORNADO LOCATED NEAR I-80 
EXIT 48...OR 8 MILES WEST OF SIDNEY...MOVING EAST AT 20 MPH.

THE TORNADO WILL BE NEAR...
  SIDNEY AIRPORT AROUND 300 PM MDT.
  SIDNEY AROUND 305 PM MDT.
  COLTON AROUND 315 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE I-80
EXIT 55.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 41 AND
66.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 4125 10283 4103 10284 4106 10329 4124 10328
TIME...MOT...LOC 2042Z 272DEG 16KT 4115 10310

$$
000 
WWUS55 KCYS 092059
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
259 PM MDT TUE JUN 9 2009

NEC033-092115-
/O.CON.KCYS.TO.W.0011.000000T0000Z-090609T2115Z/
CHEYENNE NE-
259 PM MDT TUE JUN 9 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM MDT FOR CENTRAL
CHEYENNE COUNTY...

AT 253 PM MDT...TRAINED WEATHER SPOTTER NORTH OF LORENZO REPORTED A 
FUNNEL CLOUD. A POSSIBLE TORNADO WAS LOCATED NEAR I-80 EXIT 55...OR 
NEAR SIDNEY...MOVING EAST AT 20 MPH. THIS STORM IS ALSO PRODUCING 
PEA TO MARBLE SIZE HAIL.

THE TORNADO WILL BE NEAR...
  SIDNEY AIRPORT AND SIDNEY AROUND 305 PM MDT.
  COLTON AROUND 315 PM MDT.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 50 AND
65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 4106 10315 4123 10312 4125 10283 4103 10284
TIME...MOT...LOC 2056Z 284DEG 16KT 4111 10302

$$
000 
WWUS55 KCYS 092116
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
316 PM MDT TUE JUN 9 2009

NEC033-092122-
/O.EXP.KCYS.TO.W.0011.000000T0000Z-090609T2115Z/
CHEYENNE NE-
316 PM MDT TUE JUN 9 2009

...THE TORNADO WARNING FOR CENTRAL CHEYENNE COUNTY EXPIRES AT 315 PM
MDT...

ALTHOUGH THERE HAVE BEEN SEVERAL REPORTS OF FUNNEL CLOUDS WITH THIS 
STORM PREVIOUSLY...THERE HAVE BEEN NO REPORTS OF A TORNADO. THIS 
STORM IS STILL STRONG AND CAPABLE OF PRODUCING HEAVY RAIN WITH PEA 
TO MARBLE SIZE HAIL. THE STORM WILL CONTINUE TO MOVE SOUTHEAST AT 15 
MPH.

LAT...LON 4106 10315 4123 10312 4125 10283 4103 10284
TIME...MOT...LOC 2112Z 284DEG 16KT 4109 10293

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 9, 3:34 AM MDT, 10 hours 58 minutes earlier.

Area forecast discussion, Jun 9, 3:34 AM MDT, 10 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
334 AM MDT TUE JUN 9 2009

.SHORT TERM...TODAY THRU WED NIGHT...SATELLITE/RADAR SUPPORT AN
UPPER FTR MOVG OUT OF THE AREA BY 12Z.  THERE WILL BE LOW CLDS AND
SOME FOG OVER FAR ERN WY INTO THE NEB PNHNDL THRU LATE THIS MRNG.
SRN SXNS REMAIN UNDER THE INFLUENCE OF A WSW FLOW ALOFT WITH SOME
EMBEDDED UPPER FTRS RIPPLING ENE ACROSS NRN CO.  SATELLITE PIXS
SUGGEST A STGR FTR OVER AZ/UT BORDER ATTM...WHICH IS FCST TO LIFT UP
INTO NRN CO BORDER AREA LATER TODAY INTO TNGT.  MEANWHILE...ANOTHER
IMPULSE IS ROTATING AROUND THE BROAD UPPER LOW OVER MT/ND...WHICH
WILL REINFORCE THE COOLER AIR TO OUR NORTH TODAY/TNGT.  BNDRY W-E
ACROSS CNTRL WY INTO FAR NRN NEB PNHNDL ATTM.  IN WAKE OF EXITING
UPPER FTR...SOME WSW LOW LEVEL FLOW BREAKS THRU ACRS SE WY INTO THE
SRN PNHNDL THIS MRNG.  COOL FRONT SAGS S LATER TODAY...WITH MAIN
CONVERGENCE AREA SETTING UP FROM NEAR DGW SEWD INTO THE SRN PNHNDL
BY TIME OF MAX HEATING.  EXPECT A FAIRLY DECENT COVERAGE OF
SHWRS/TSTMS THIS AFTN AND EVENG...WITH THE BEST INSTBLTY/STGR STORMS
MOST LIKELY OVER THE CNTRL/SRN PARTS OF THE PNHNDL.  MODELS SHOW
UPPER FTR FROM SW U.S. LIFTG INTO REGION TNGT INTO WED MRNG...WHILE
COOL FRONT SAGS FRTHR S BY WED MRNG FOR LINGERING SHWRS AND FEW
TSTMS ALL NIGHT ERN WY INTO THE PNHNDL.  COOLER WED WITH SOME SHWRS
AND FEW TSTMS IN MANY AREAS.  LOOKS LIKE THERE WILL BE FEWER SHWRS
AROUND WED NIGHT AS FLAT UPPER RIDGE BUILDS INTO THE AREA.

.LONG TERM...THURSDAY THROUGH MONDAY NIGHT...UNSETTLED WEATHER
PATTERN WILL CONTINUE FOR THE REGION THROUGH THE EXTENDED PERIOD.
00Z MODELS CONTINUE TO BE IN PRETTY GOOD AGREEMENT WITH OVERALL
SYNOPTIC PATTERN...WITH A LONGWAVE TROUGH OVER THE WESTERN HALF OF
THE US AND BROAD AREA OF ZONAL FLOW TO RIDGING OVER THE EASTERN HALF
THROUGH EARLY NEXT WEEK. THE TRICK FOR LOCAL WEATHER WILL BE TIMING
AND LOCATION OF PIECES OF SHORTWAVE ENERGY MOVING IN SOUTHWESTERLY
FLOW ALOFT THAT WILL INFLUENCE OVERALL SHOWER AND THUNDERSTORM
THREAT. MODELS SHOW THURSDAY TO BE AN ACTIVE DAY FOR SHOWERS AND
THUNDERSTORMS AS A WAVE MOVES ACROSS WYOMING WITH MOIST UPSLOPE FLOW
PRESENT AT THE SURFACE. LEE SIDE TROUGHING WILL STRENGTHEN THROUGH
THE DAY AND A SFC LOW WILL FORM OVER SOUTHEAST COLORADO LATE IN THE
DAY WHICH WILL SHIFT WINDS TO THE NORTH OVER THE CWA OVERNIGHT
THURSDAY INTO FRIDAY. SHORTWAVE RIDGING BEGINS TO BUILD OVER THE
ROCKIES ON FRIDAY WITH MOIST SOUTHERLY FLOW RETURNING TO THE SURFACE
AND TEMPERATURES WARMING BACK TO MORE NORMAL VALUES. ANOTHER WAVE IS
FORECAST TO MOVE ACROSS THE AREA OVER THE TOP OF THE RIDGE LATE
FRIDAY INTO SATURDAY WHICH COULD KEEP THUNDERSTORM ACTIVITY ONGOING
THROUGH PART OF THE OVERNIGHT PERIOD. MODELS AMPLIFY THE RIDGE AND
SHIFT IT TO THE EAST ON SATURDAY WITH STRONGER LEE SIDE TROUGH
DEVELOPING SATURDAY NIGHT INTO SUNDAY. AS SFC LEE TROUGH SHIFTS TO
THE EAST LATE SUNDAY INTO MONDAY WILL SEE WINDS AT THE SFC BECOME
MORE SOUTHWESTERLY OVER WESTERN HALF OF THE CWA WHICH WILL KEEP THE
FOCUS FOR MORE WIDESPREAD THUNDERSTORM ACTIVITY IN THE EASTERN CWA.
OVERALL... HAVE KEPT SLIGHTLY HIGHER THAN CLIMO CHANCES FOR SHOWERS
AND THUNDERSTORMS THROUGH MONDAY NIGHT THIS PATTERN REMAINS VERY
ACTIVE.

&&

.AVIATION...IFR CIGS THRU LATE MRNG OVER PARTS OF ERN WY INTO THE
NEB PNHNDL BEFORE BREAKING OUT IN ERN WY...BUT SOME MVFR CIGS TO
LINGER OVER THE NRN PART OF THE PNHNDL INTO THE AFTN.  COOL FRONT TO
THE N WILL SAG S TNGT...WITH MORE WIDESPREAD MVFR/IFR CIGS AGAIN
OVER MUCH OF SE WY INTO THE PNHNDL.

&&

.FIRE WEATHER...NO CONCERNS THRU WED.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

LONG TERM...RJM
Hazardous weather outlook, Jun 9, 10:13 AM MDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1013 AM MDT TUE JUN 9 2009

WYZ059>070-101100-
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
1013 AM MDT TUE JUN 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND NON-SEVERE THUNDERSTORMS WILL DEVELOP THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
EACH DAY THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-101100-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
1013 AM MDT TUE JUN 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND
EVENING. SOME OF THE STRONGER STORMS COULD PRODUCE SMALL HAIL AND
GUSTY WINDS...PARTICULARLY IN CENTRAL AND SOUTHERN PORTIONS OF THE
PANHANDLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
EACH DAY THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jun 9, 8:47 AM MDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
847 AM MDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     TORNADO          11 WSW HARRISBURG       41.49N 103.94W
06/05/2009                   BANNER             NE   STORM CHASER

            BRIEF TORNADO, ON GROUND FOR ABOUT 1 MINUTE.

&&

REMANUEL
Local storm report, Jun 9, 9:21 AM MDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
921 AM MDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             5 ESE FORT LARAMIE      42.18N 104.44W
06/05/2009  E1.75 INCH       GOSHEN             WY   LAW ENFORCEMENT

            THIS IS ON HWY 26 BETWEEN LINGLE AND OLD FORT LARAMIE.
            LOTS OF WATER AND HAIL COVERS THE GROUND.

&&

JEISE
Special weather statement, Jun 9, 12:52 PM MDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1252 PM MDT TUE JUN 9 2009

NEZ020-021-054-055-WYZ063-065-066-069-070-092100-
BANNER-MORRILL-KIMBALL-CHEYENNE-SNOWY RANGE-LARAMIE VALLEY-
LARAMIE RANGE-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY...CENTENNIAL...LARAMIE...BUFORD...HORSE CREEK...
CHEYENNE...PINE BLUFFS
1252 PM MDT TUE JUN 9 2009

...THUNDERSTORMS TO BECOME MORE NUMEROUS THROUGH THE AFTERNOON...

A LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM SOUTHERN ALBANY
COUNTY THROUGH NORTHERN CHEYENNE COUNTY IN THE SOUTHERN NEBRASKA
PANHANDLE WILL BECOME MORE NUMEROUS THROUGH THE REST OF THE
AFTERNOON. MOVEMENT OF THESE SHOWERS AND THUNDERSTORMS WILL BE
EAST NORTHEAST AT 15 TO 20 MPH. THE STRONGEST THUNDERSTORMS WILL
PRODUCE HEAVY RAIN...SMALL HAIL...AND WIND GUSTS TO 40 MPH. TAKE
SHELTERS INDOORS IF THESE THUNDERSTORMS APPROACH YOUR AREA.
Local storm report, Jun 9, 1:28 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
128 PM MDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     HAIL             CHEYENNE                41.15N 104.79W
06/09/2009  M0.25 INCH       LARAMIE            WY   OFFICIAL NWS OBS

            LOTS OF PEA SIZED HAIL BETWEEN 1315 AND 1327.

&&

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 3:26 PM MDTAreal Flood AdvisoryCYSCheyenne, Kimball3 hr
Jun 9, 4:12 PM MDTSevere Thunderstorm WarningCYSBox Butte, Sioux48 min
Jun 9, 4:29 PM MDTSevere Thunderstorm WarningCYSScotts Bluff, Sioux24 min

Nearby

Tornado Warnings in Nebraska, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.